Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 9, 2015, 7:27 PM CDT for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 7:27 PM CDT (00:27 UTC)
- Expired
- Jun 9, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:27 PM CDT | FLASH FLOOD | Prattville, AL | MULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WGUS54 KBMX 100027
FFWBMX
ALC001-051-101-100330-
/O.NEW.KBMX.FF.W.0003.150610T0027Z-150610T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1030 PM CDT
* AT 726 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...
COOSADA...DEATSVILLE...BOYLSTON...ALABAMA STATE UNIVERSITY...GUNTER
AIR FORCE BASE...BOB WOODRUFF LAKE...LAGOON PARK...HUNTER...
MONTGOMERY RIVERWALK STADIUM...MONTGOMERY ZOO...MAXWELL AIR FORCE
BASE...ALABAMA STATE CAPITOL...AUTAUGA COUNTY AIRPORT...EASTDALE
MALL AND BLUE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3232 8641 3233 8648 3234 8648 3234 8652
3261 8650 3264 8620 3231 8621
$$
081 follow-up statement
904
WGUS74 KBMX 100137
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT TUE JUN 9 2015
ALC001-051-101-100330-
/O.CON.KBMX.FF.W.0003.000000T0000Z-150610T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
837 PM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN MONTGOMERY...SOUTHEASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES...
AT 833 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA HAVE DECREASED. HOWEVER...IT WILL
TAKE A LITTLE WHILE FOR ANY FLOODING THAT HAS OCCURRED TO SUBSIDE
AND THE FLASH FLOOD WARNING REMAINS IN EFFECT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...COOSADA...
DEATSVILLE...BOYLSTON...ALABAMA STATE UNIVERSITY...GUNTER AIR FORCE
BASE...BOB WOODRUFF LAKE...LAGOON PARK...HUNTER...MONTGOMERY
RIVERWALK STADIUM...MONTGOMERY ZOO...MAXWELL AIR FORCE
BASE...ALABAMA STATE CAPITOL...AUTAUGA COUNTY AIRPORT...EASTDALE
MALL AND BLUE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3232 8641 3233 8648 3234 8648 3234 8652
3261 8650 3264 8620 3231 8621
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:38 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 9, 6:38 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT TUE JUN 9 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA. SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE DEFINITELY ON THE WAY. 56/GDG && .AVIATION... 00Z TAF DISCUSSION. SCATTERED SHOWERS AND STORMS CURRENTLY ACROSS THE TERMINALS. IT LOOKS AS THOUGH A FEW TERMINALS COULD BE DIRECTLY IMPACTED BY TSRA AND HAVE INCLUDED TEMPOS FOR THE NEXT HOUR OR SO IN A FEW OF THE TAFS. EXPECT THE DIURNALLY DRIVEN SHOWERS AND STORMS WILL DIMINISH OVER THE NEXT COUPLE OF HOURS. A MAJORITY OF THE MODELS INDICATE MVFR TO IFR FOG DEVELOPING AFTER 09Z ACROSS THE SOUTH AND EAST TERMINALS. THEREFORE...HAVE INCLUDE TEMPOS FOR IFR AT KANB...KASN...KMGM AND KTOI BETWEEN 09-13Z. EXPECT CONDITIONS SHOULD RAPIDLY IMPROVE TO VFR AFTER SUNRISE. 05/MA && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 AM CDT TUE JUN 9 2015 ALZ011>015-017>050-101315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 502 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 5:23 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT TUE JUN 9 2015
ALZ019-092315-
CALHOUN AL-
523 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 615
PM CDT...
AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEELY HENRY LAKE...OR 8 MILES SOUTH OF RAINBOW CITY...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...COBB TOWN...SAKS...FORT MCCLELLAN...WEST END-COBB
TOWN...GLENCOE...WEAVER...OHATCHEE...HOBSON CITY...OXFORD LAKE...BLUE
MOUNTAIN...NEELY HENRY LAKE...ALEXANDRIA...BYNUM...SOUTHSIDE...
ANNISTON ARMY DEPOT...CHOCCOLOCCO...DEARMANVILLE AND WELLINGTON.
LAT...LON 3391 8593 3391 8592 3365 8566 3359 8587
3359 8599 3374 8609 3377 8604 3381 8607
3383 8605 3384 8607 3385 8602 3387 8602
3386 8600 3389 8599 3389 8597 3391 8597
3392 8593
TIME...MOT...LOC 2222Z 327DEG 11KT 3383 8600
08Special weather statement, Jun 9, 5:31 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT TUE JUN 9 2015
ALZ037-092315-
TALLAPOOSA AL-
531 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 615 PM
CDT...
AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLABEE CREEK...OR 7 MILES NORTHEAST OF ALEXANDER CITY...MOVING
SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...JACKSONS' GAP...NEW SITE...
GOLDVILLE...HILLABEE CREEK...WESTERN LAKE MARTIN...NORTHERN LAKE
MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE
MARTIN...DAVISTON...HORSESHOE BEND NATIONAL MILITARY PARK...BLUE
CREEK MARINA...HORSESHOE BEND...EAGLE CREEK...SUSANNAH CROSSING...
HACKNEYVILLE AND MAXWELL GUNTER RECREATION AREA.
LAT...LON 3271 8581 3273 8589 3274 8588 3275 8588
3275 8595 3277 8596 3277 8597 3275 8597
3275 8599 3304 8599 3311 8586 3311 8569
3309 8561 3284 8561
TIME...MOT...LOC 2230Z 327DEG 11KT 3302 8586
08Special weather statement, Jun 9, 5:41 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015
ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...
AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608
05/MASpecial weather statement, Jun 9, 6:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT TUE JUN 9 2015
ALZ041-043-100030-
ELMORE AL-AUTAUGA AL-
640 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES UNTIL 730 PM CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEATSVILLE...OR 7 MILES NORTHWEST OF MILLBROOK...MOVING SOUTH AT 5
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...ELMORE...COOSADA...DEATSVILLE...AUTAUGA
COUNTY AIRPORT...JORDAN LAKE...MARBURY...BOB WOODRUFF LAKE...
SPEIGNER...HOLTVILLE AND WETUMPKA MUNICIPAL AIRPORT.
LAT...LON 3237 8656 3271 8653 3271 8632 3245 8620
3247 8621 3250 8624 3250 8626 3249 8626
3247 8629 3249 8631 3244 8632 3241 8631
3243 8635 3243 8640 3242 8639 3240 8643
3241 8646 3238 8646 3234 8649 3234 8654
TIME...MOT...LOC 2339Z 354DEG 6KT 3258 8642
08Special weather statement, Jun 9, 6:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT TUE JUN 9 2015
ALZ042-044-100015-
MONTGOMERY AL-LOWNDES AL-
645 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 715 PM CDT...
AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOPE HULL...OR 9 MILES SOUTHWEST OF MONTGOMERY...MOVING WEST AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERN MONTGOMERY...HAYNEVILLE...HUNTER...CANTELOUS...DANNELLY
FIELD...ALABAMA STATE UNIVERSITY...WOODCREST...MONTGOMERY RIVERWALK
STADIUM...SNOWDOUN...PINTLALA...MAXWELL AIR FORCE BASE...HYUNDAI
MOTORS OF ALABAMA...ALABAMA STATE CAPITOL...HOPE HULL...LETOHATCHEE
AND MANACK.
LAT...LON 3237 8657 3237 8654 3234 8654 3234 8649
3236 8649 3238 8646 3241 8646 3241 8640
3243 8640 3243 8635 3241 8631 3242 8631
3244 8632 3245 8631 3228 8626 3214 8628
3210 8663
TIME...MOT...LOC 2345Z 105DEG 7KT 3224 8639
08Local storm report, Jun 9, 7:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FLASH FLOOD PRATTVILLE 32.46N 86.45W
06/09/2015 AUTAUGA AL EMERGENCY MNGR
MULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | Areal Flood Advisory | BMX | Elmore | 117 min |
| Jun 9, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 49 min |
| Jun 9, 8:01 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby, Tuscaloosa | 59 min |
| Jun 9, 8:09 PM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 2 hr |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 46 min |
| Jun 9, 8:46 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby, Tuscaloosa | 119 min |
| Jun 9, 9:14 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Shelby | 46 min |
| Jun 10, 3:31 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 4:06 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jun 10, 4:09 PM CDT | Special Weather Statement | BMX | Talladega | 36 min |
| Jun 10, 4:14 PM CDT | Special Weather Statement | BMX | Dallas | 31 min |
| Jun 10, 4:21 PM CDT | Special Weather Statement | BMX | Marengo | 24 min |
| Jun 10, 4:26 PM CDT | Special Weather Statement | BMX | Sumter | 34 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | BMX | Etowah | 25 min |
| Jun 10, 5:36 PM CDT | Special Weather Statement | BMX | Hale | 24 min |
| Jun 10, 5:39 PM CDT | Special Weather Statement | BMX | Jefferson | 36 min |
| Jun 10, 6:11 PM CDT | Areal Flood Advisory | BMX | Etowah | 3 hr |
| Jun 10, 6:15 PM CDT | Special Weather Statement | BMX | Cherokee | 30 min |
| Jun 10, 6:17 PM CDT | Special Weather Statement | BMX | Etowah | 28 min |
| Jun 10, 6:54 PM CDT | Special Weather Statement | BMX | Etowah | 36 min |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.